# SDR SWAA2012101908662

- Difficulty date: October 9, 2012
- Submitted: October 19, 2012
- Operation: Air carrier
- Aircraft: N925AT
- Make and model: Boeing 717-200
- Aircraft serial: 55079
- Aircraft time: 29,452 hours, 20,305 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 3914677U1
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CORRODED BETWEEN BS 898 TO BS 946.  REPAIRED STRINGER IAW SRM.
